Nonsteady flow of a compressible fluid with a free boundary
Doklady Akademii Nauk, Tome 244 (1979) no. 5, pp. 1107-1110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_5_a14,
author = {V. K. Andreev},
title = {Nonsteady flow of a compressible fluid with a free boundary},
journal = {Doklady Akademii Nauk},
pages = {1107--1110},
year = {1979},
volume = {244},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_5_a14/}
}
V. K. Andreev. Nonsteady flow of a compressible fluid with a free boundary. Doklady Akademii Nauk, Tome 244 (1979) no. 5, pp. 1107-1110. http://geodesic.mathdoc.fr/item/DAN_1979_244_5_a14/